# SDR DALA12003693309

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 32,236 hours, 4,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT DOOR 3 LEFT INOPERATIVE.  FOUND WIRE CONNECTION INTERMITTENT.  REPAIRED WIRES AS PER AWM33-51-14, OPS CHECKED GOOD.
